MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS KNEE

ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: series a pat std 37 3 peg catalog # 184768 lot # 826490; vngd ssk ps tib brg 16x63/67 x 16 catalog # 185066 lot # 767190; vg 360 univ pst fm aug 67.5x5 7.5x5mm catalog # 185345 lot # 196360; biomet tibial locking bar catalog # 141205 lot # 304250; integral revision 14x225mm rt catalog # 166044 lot # a113; vg 360 dst fm ag 67.5x5 rl/lm mm rl/lm catalog # 185305 lot # 101710; bmt splined knee stm v2 14x120 120 catalog # 148317 lot # 139980; zimmer round gigli saw blade catalog # 2808-02 lot # 64982256; zimmer round gigli saw blade catalog # 2808-02 lot # 64982256.Report source: (b)(6).Customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001825034-2021-03460.Not returned by hospital.
 
Event or Problem Description
It was reported patient underwent a revision procedure three years post implantation due to painful patella and femoral loosening.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Component code: proposed code mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 - medical products: vngd ssk 360 femur r 67.5 catalog # 185265 lot # 6030464.Series a pat thn 28 3 peg catalog # 184782 lot # 187960.Bmt gb knee stm 12x40 catalog # 148142 lot # 485110.Bmt gb knee stm 14x40 catalog # 148144 lot # 915370.Vngd ssk psc tib brg 12x63/67 catalog # 183862 lot # 427280.Bmt 360 tib tray 67mm catalog # 185202 lot # 723760.Bmt 360 tib sm cruciate wing catalog # 185650 lot # 712250.Thin osteotome blade 8mm catalog # 430052 lot # 471937.1/8 quick rel drl sterile 2pk catalog # 32-486265 lot # 813530.1/8 quick rel drl sterile 2pk catalog # 32-486265 lot # 813530.Multiple mdr reports were filled for this event: 0001825034-2022-01320.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The additional information received doesn't change the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD SSK 360 FEMUR R 67.5
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13235363
Report Number0001825034-2021-03459
Device Sequence Number4555169
Product Code JWH
UDI-Device Identifier00880304482012
UDI-Public(01)00880304482012(17)270406(10)6030464
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185265
Device Lot Number6030464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer04/25/2022
05/10/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date04/29/2022
06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale